# SDR NACA20030122

- Difficulty date: November 25, 2003
- Submitted: November 28, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 35,087 hours
- Engine: Pwa R2800CB3
- Engine time: 1,151 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A377SSTY
- Condition: Cracked
- Location: Engine
- Part time: 1,151 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO EXCESSIVE VIBRATION.  REPLACED NR 4 ENGINE, NR 2 CYLINDER. OPS CHECKED GOOD.
